Beiträge zur Fixpunkttheorie nichtexpandierender Operatoren.

Johann Linhart

Monatshefte für Mathematik (1972)

  • Volume: 76, page 239-249
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Linhart, Johann. "Beiträge zur Fixpunkttheorie nichtexpandierender Operatoren.." Monatshefte für Mathematik 76 (1972): 239-249. <>.

author = {Linhart, Johann},
journal = {Monatshefte für Mathematik},
pages = {239-249},
title = {Beiträge zur Fixpunkttheorie nichtexpandierender Operatoren.},
url = {},
volume = {76},
year = {1972},

AU - Linhart, Johann
TI - Beiträge zur Fixpunkttheorie nichtexpandierender Operatoren.
JO - Monatshefte für Mathematik
PY - 1972
VL - 76
SP - 239
EP - 249
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.